# SDR 96ZZZX705

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7398M
- Make and model: Cessna T210M
- Aircraft serial: 21062018
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649317CEA6
- Condition: Failed
- Location: Engine
- Part time: 1,044 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NORMAL LIFE OF THIS CYLINDER IS AT 1,500 HOURS TCO.  THIS ONE LASTED 1,043 HOURS.  THIS PREMATURE WEAR FAILURE SEEMS TO BE AN UNFORTUNATE TREND FOR CERMICHROME CYLINDERS.  SUBMITTER RECOMMENDS NORMAL OPERATIONS WATCHING ENGINE PARAMETERS AND FREQUENT OIL CHANGE INTERVALS.
